# SDR 0202229954

- Difficulty date: July 8, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N621RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 95,085 hours, 75,238 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

WHILE LEVEL AT FL290, THE CABIN PRESSURE ALTITUDE WOULD FLUCTUATE BETWEEN A 2000 FPM CLIMB TO ZERO.  AS THE ACTUAL CABIN ALTITUDE REACHED 10,000 FEET, THE CREW MANUALLY DEPLOYED THE PASSENGER MASKS AND AN EMERGENCY DESCENT WAS INITIATED.  CABIN ALTITUDE REACHED 24,000 FEET.  COMPLIED WITH COM PROCEDURES AND FLIGHT CONTINUED TO DESTINATION AT A LOWER ALTITUDE AND LANDED AT IND WITHOUT INCIDENT.  MAINTENANCE PLACED THE PRESSURE CONTROLLER ON MEL, PLACARD 875312 AND VERIFIED THAT MANUAL PRESSURIZATION IS OPERATIONAL.
